MathSciNet Relay Station
MathSciNet bibliographic data
MR2328932 (2008i:35108) 35K20 (35B65)
Byun, Sun-Sig Optimal $W\sp {1,p}$ regularity theory for parabolic equations in divergence form. J. Evol. Equ. 7 (2007), no. 3, 415–428.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement